# SDR CA151231004

- Difficulty date: December 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC690151163
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND 2 CORROSION AREAS AT LT WING T/E BETWEEN WS370.25-398.93.  DUE TO EXTENSIVE CORROSION DAMAGE, THE PART, PN:CC690-15116-3 NEEDS TO BE REPLACED.
